# SDR USAA2013012300014

- Difficulty date: December 19, 2012
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 59,057 hours, 40,381 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - 2 CRACKS IN FUSELAGE SKIN AT BS 727E+17 INCHES, S24L.  REPAIRED FUSELAGE SKIN AT BS 727E+17 INCHES, S24L IAW B737 SRM 53-00-01-2R-31.
